Please use this identifier to cite or link to this item:
Title: Competition in non-linear pricing, market concentration and mergers
Authors: Chiesa, G
Denicolò, V
Denicolò, V
First Published: Nov-2012
Citation: ECONOMICS LETTERS, 2012, 117 (2), pp. 414-417
DOI Link: 10.1016/j.econlet.2012.05.024
ISSN: 0165-1765
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Economics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.